MathSciNet Relay Station
MathSciNet bibliographic data
MR1114429 62P05
Dufresne, François; Gerber, Hans U. Risk theory for the compound Poisson process that is perturbed by diffusion. Insurance Math. Econom. 10 (1991), no. 1, 51–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement